# SDR SWAA2023050320563

- Difficulty date: March 24, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS380 AND BETWEEN STR8L TO STR9L AT PASSENGER CABIN 2023-208650<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 200053402; DUE DATE: 13-MAY-23;[02] PERFORMED DETAIL VISUAL INSPECTION IAW B737-700 SRM 51-10-02 AND NDT INSPECTION PROCESS WAS DONE ON AREA AND NOT FOUND DAMAGE IAW NDT MANUAL PARTE 6; PROCEDURE 16.;[03] CORRECTED STEP 2: PERFORMED DETAIL VISUAL INSPECTION IAW B737-700 SRM 51-10-02 AND NDT INSPECTION PROCESS WAS DONE ON AREA AND NOT FOUND DAMAGE IAW NDT MANUAL PARTE 6; PROCEDURE 16. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED DETAIL VISUAL INSPECTION IAW B737-700 SRM 51-10-02 AND NDT INSPECTION PROCESS WAS DONE ON AREA AND NOT FOUND DAMAGE IAW NDT MANUAL PARTE 6; PROCEDURE 16. SEE INDIVIDUAL SIGN OFFS BELOW.
